# SDR MK1Y202201013

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  #2 ENGINE OUTBOARD THRUST REVERSER DAGMAR FAIRING DAMAGE, ASSY IDENT: 683L136613, MODEL NO. TR-CF6-F23G019, S/N R647-129:
DURING MAINTENANCE INSPECTION AT IAI, MAINTENANCE DISCOVERED ELONGATED HOLES SUNK RIVETS AND GOUGES ACROSS THE FASTENERS FROM TOP TO BOTTOM BETWEEN 7 TO 9 O’CLOCK, OF #2 ENGINE THRUST REVERSER DAGMAR FAIRING. SOMETIMES THE BLOCKER DOOR LEADING EDGES INTERFACES WITH THE DAGMAR FAIRING ON THE SUPPORT ASEMBLY AND DAMAGES THE DAGMAR FAIRING.
